A 30-year-old male asked:
Disclaimer

Can bactrim (sulfamethoxazole and trimethoprim) use cause muscle aches and joint pain?

1 doctor answer
Dr. Robert Isaacs
38 years experience in Family Medicine
Rare but possible.: Joint pain and muscle aches are two of the rarer side effects of bactrim, (sulfamethoxazole and trimethoprim) but they can occur.
Answered on Mar 4, 2019

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 70-year-old female asked:
Dr. Dennis Giannini
35 years experience in Physical Medicine and Rehabilitation
Yes and yes: See doctor if muscle pain is severe.
1
1 thank
A female asked:
Dr. Dan Fisher
26 years experience in Internal Medicine
Ask prescriber: These are not typical side effects of this med, but could be possible. Not sure why you are taking the med or for what expected duration. It may be th ... Read More
A 54-year-old member asked:
Dr. Martin Raff
55 years experience in Infectious Disease
Not likely: Unless of course you are chewing the Bactrim (sulfamethoxazole and trimethoprim) on the aching tooth. If you have a toothache strongly suggest you see ... Read More
A 36-year-old female asked:
Dr. Milton Mintz
66 years experience in Geriatrics
I dought bactrim (sulfamethoxazole and trimethoprim): Is cause? It's a sulfa drug used for infection! that would be a rare side effect condition.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month